MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-01
Medical Device Problem Codes Restricted Flow rate (1248); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of balloon catheter intra-aortic balloon (iab) had catheter restriction alarm on the cardiosave.There was no patient harm reported.
 
Additional Manufacturer Narrative
Due to character limitation, below field are added from e1- initial reporter : (b)(6).Event site name : (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Updated: b4, d9, g3, g6, h6 (type of investigation, investigation findings, investigation conclusions, component codes), h11.Corrected fields: d4, d10, h6 (medical device problem code).A customer reported that the alarm occurred after the patient bent their leg.Troubleshooting was conducted with the medical team, confirming that the device was functioning correctly and there was no patient harm.The issue was identified as user-related due to the patient¿s leg position affecting catheter function.The bedside nurse followed the instructions for use (ifu) to successfully restart therapy.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2, h11.Corrected data: h6 (type of investigation, investigation findings).

Brand Name
SENSATION 7FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23287481
Report Number2248146-2025-0000616
Device Sequence Number12975414
Product Code DSP
UDI-Device Identifier10607567106779
UDI-Public(01)10607567106779(10)3000421044(17)270930(11)240930
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0470-01
Device Catalogue Number0684-00-0470-01
Device Lot Number3000421044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer11/04/2025
11/17/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/17/2025
11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE IABP.; UNKNOWN.
Patient SexUnknown